Popular Weight Loss Meds Might Mess With Your Mind

Popular Weight Loss Meds Might Mess With Your Mind
Please fol­low and like us:
Pin Share

Semaglu­tide, the mag­ic ingre­di­ent in weight loss meds like Ozem­pic and Wegovy, might have some scary side effects. Two peo­ple start­ed act­ing super out of char­ac­ter just weeks after tak­ing these drugs. One lady got para­noid and sui­ci­dal, while anoth­er dude went manic.

Now, both of them already had some men­tal health bag­gage (depres­sion, bipo­lar dis­or­der), but docs are wor­ried semaglu­tide might mess with brain chem­i­cals even for chill people. 

Experts are say­ing we got­ta watch every­one clos­er, not just folks with a his­to­ry of men­tal health issues. Maybe even a fam­i­ly his­to­ry check would be good.

Sui­ci­dal thoughts and crazy mood swings linked to weight loss meds are a grow­ing con­cern. Sure, these drugs can help you shed pounds, but the mind stuff needs more inves­ti­ga­tion. The more we know, the quick­er doc­tors can catch prob­lems before things get bad.

Please fol­low and like us:
Pin Share

Be the first to comment

Leave a Reply

Your email address will not be published.


*